# SDR 20000412SH006

- Difficulty date: February 22, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 22,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE NR 1 FRAME CRACKED AT THE ENGINE TORQUE TUBE MOUNT AREA.  ENGINE VIBRATION IS A POSSIBLE CAUSE.  FRAME IS BEING REPLACED WITH 4 EACH NEW FRAMES, P/N 120-540036-004, WHICH HAS A ''BEEFED'' UP WEB AREA AT THE MOUNTING POINT. (X)
